# SDR TRAX200800987

- Difficulty date: August 8, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR FWD WEB IS CRACKED IN ZONE 2 & 3.  REPAIRED PAX DOOR FWD WEB IAW BOMBARDIER REO 601R-52-11-702.  SEAL AND PAINT REQUESTED STEP 11.  SEALED AND PAINTED REPAIR AREA ON PAX DOOR FWD WEB IAW BOMBARDIER REO 601R-52-11-702 STEP 11.  COMPLIED WITH ALL STEPS OF ASA EC/TC REO 601R-52-11-702.  (S)
